Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Buttazzo - L. De Pascale - I. FragalĂ 

Erratum to: Topological equivalence of some variational problems involving distances

created by buttazzo on 19 Oct 2017

[BibTeX]

Published Paper

Inserted: 19 oct 2017
Last Updated: 19 oct 2017

Journal: Discrete and Continuous Dynamical Systems - Series A
Volume: 18
Number: 1
Pages: 219-220
Year: 2007
Doi: 10.3934/dcds.2007.18.219
Links: file at the journal web site

Keywords: Finsler metrics, distances

Credits | Cookie policy | HTML 5 | CSS 2.1